MAUDE Adverse Event Report: DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, ITALIAN, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, ITALIAN, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3013-67
Medical Device Problem Code Display Difficult to Read (1181)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character restrictions in block e1, event site name: (b)(6).Event site address: (b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that cs100 intra-aortic balloon pump (iabp) display was vibrating and was unreadable.No harm/ adverse event was reported.
 
Event or Problem Description
It was reported that before use, the cs100 intra-aortic balloon pump (iabp) display was vibrating and was unreadable.However, there was no patient involved.
 
Additional Manufacturer Narrative
Updated fields: b4, b5, b6, b7, d9 (device available for eval), d10, g1, g3, g6, h2, h3, h6 (type of investigation, investigation findings, component codes, health effect - impact codes, investigation conclusions), h11.A getinge field service engineer (fse) evaluated the iabp unit and was able to reproduce the reported issue.To fix the issue, the fse cleaned the video card contacts and replaced the coiled cable and performed all functional and safety checks to meet factory specifications.Unit passed all functional and safety test per factory specifications.The iabp was then released and cleared for clinical service.
 
Additional Manufacturer Narrative
Updated fields: b4, b5, b6, b7, d9, d10, e2, g3, g6, h2, h3, h6 (type of investigation, investigation findings, component codes, investigation conclusion, impact codes), h11.A getinge field service engineer checked the machine, defect was eliminated by cleaning the video card contacts and replacing the monitor's spiral cable.Operational tests performed successfully.Repair completed, the equipment can be used.
 
Event or Problem Description
It was reported that before use, cs100 intra-aortic balloon pump (iabp) display was vibrating and was unreadable.There was no patient involved.
 
Additional Manufacturer Narrative
Updated fields: kindly disregard the previous mdr (2249723-2025-0002931) follow up 1 as it was submitted in error.A supplemental report will be submitted upon completion of our investigation and additional information.
 
Event or Problem Description
N/a.

Brand Name
CS100 INTRA-AORTIC BALLOON PUMP, ITALIAN, 220V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key22456327
Report Number2249723-2025-0002931
Device Sequence Number8383625
Product Code DSP
UDI-Device Identifier10607567107486
UDI-Public(01)10607567107486
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3013-67
Device Catalogue Number0998-00-3013-67
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Supplement Date Received by Manufacturer07/17/2025
08/01/2025
08/11/2025
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date07/22/2025
08/07/2025
08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown